# SDR CALA2023062802054

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737-900ER
- Aircraft serial: 42817
- Aircraft time: 31,075 hours, 11,152 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9134
- Condition: Warning Message
- Location: Eng#2
- Part time: 34,185 hours, 12,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COWL VALVE OPEN LIGHT STAYS ON BRIGHT WHEN THE ENG ANTI-ICE SWIT CH IS MOVED TO ON ENG-2 COWL VALVE OPEN LT STAYS ON WHEN SWITCH MOVED TO ON. TAI  IS YEL LOW R/R #2 ENGINE TAI, OPS GOOD.  GREEN IND. WITH NO AMBER LIGHT UPON OPS CHECK.REF AMM 30-21-11-400-801, AMM 30-21-11-000-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1823534  SN OFF 9134 VALVE, ANTI-ICE  OFF 29-3021-9-0002 9134 ON 29-3021-9-0002 0688
